# SDR P5CA9600172

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5520 · Elevator Structure
- Part: Weight
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALANCE WEIGHT ON RT OUTBOARD ELEVATOR STA 306.8 HAD LEVEL 1 CORROSION.  CORROSION REMOVED AND FOUND WITHIN LIMITS, REF SRM 51-20-03.
